# SDR ASAA2023030342169

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 58,186 hours, 17,364 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 2245
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 96,896 hours, 40,983 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED UPON MASTER CAUTION RECALL EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED CABIN ITEM CONTROL VALVE AND OPS CHECK NORMAL REF B737-800 AMM 21-61-21/401.
